Table of Contents
ISRN Algebra
Volume 2014 (2014), Article ID 738154, 5 pages
http://dx.doi.org/10.1155/2014/738154
Research Article

Introduction to -Triple Systems

Department of Mathematics, Southwestern Oklahoma State University, 100 Campus Drive, Weatherford, OK 73096, USA

Received 10 January 2014; Accepted 3 February 2014; Published 13 March 2014

Academic Editors: D. Herbera and H. Li

Copyright © 2014 Guy Roger Biyogmam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. T. Filippov, “n-Lie algebras,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 26, no. 6, pp. 126–140, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Jacobson, “Lie and Jordan triple systems,” American Journal of Mathematics, vol. 71, pp. 149–170, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. M. Casas, J.-L. Loday, and T. Pirashvili, “Leibniz n-algebras,” Forum Mathematicum, vol. 14, no. 2, pp. 189–207, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. R. Bremner and J. Sánchez-Ortega, “Leibniz triple systems,” Communications in Contemporary Mathematics, vol. 14, pp. 189–207, 2013. View at Google Scholar
  5. J.-L. Loday, “Une version non commutative des algèbres de Lie: les algèbres de Leibniz,” L'Enseignement Mathématique, vol. 39, no. 3-4, pp. 269–293, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. M. Camacho, J. M. Casas, J. R. Gómez, M. Ladra, and B. A. Omirov, “On nilpotent Leibniz n-algebras,” Journal of Algebra and its Applications, vol. 11, no. 3, Article ID 1250062, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet